Das spezielle Perron-Stieltjessche Integral

Dr. J., Groningen (Holland), K Ridder

Mathematische Zeitschrift (1938)

  • Volume: 43, page 637-681
  • ISSN: 0025-5874; 1432-1823

How to cite


Ridder, Dr. J., Groningen (Holland), K. "Das spezielle Perron-Stieltjessche Integral." Mathematische Zeitschrift 43 (1938): 637-681. <http://eudml.org/doc/168780>.

author = {Ridder, Dr. J., Groningen (Holland), K},
journal = {Mathematische Zeitschrift},
keywords = {Set theory, real functions},
pages = {637-681},
title = {Das spezielle Perron-Stieltjessche Integral},
url = {http://eudml.org/doc/168780},
volume = {43},
year = {1938},

AU - Ridder, Dr. J., Groningen (Holland), K
TI - Das spezielle Perron-Stieltjessche Integral
JO - Mathematische Zeitschrift
PY - 1938
VL - 43
SP - 637
EP - 681
KW - Set theory, real functions
UR - http://eudml.org/doc/168780
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.